Stationary sets and infinitary logic

Journal of Symbolic Logic 65 (3):1311-1320 (2000)
Jouko A Vaananen
University of Helsinki
Let K 0 λ be the class of structures $\langle\lambda, , where $A \subseteq \lambda$ is disjoint from a club, and let K 1 λ be the class of structures $\langle\lambda, , where $A \subseteq \lambda$ contains a club. We prove that if $\lambda = \lambda^{ is regular, then no sentence of L λ+κ separates K 0 λ and K 1 λ . On the other hand, we prove that if $\lambda = \mu^+,\mu = \mu^{ , and a forcing axiom holds (and ℵ L 1 = ℵ 1 if μ = ℵ 0 ), then there is a sentence of L λλ which separates K 0 λ and K 1 λ
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586701
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 33,777
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles


Added to PP index

Total downloads
17 ( #333,108 of 2,263,264 )

Recent downloads (6 months)
3 ( #141,478 of 2,263,264 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature